Question of the Month

Q:  Please give some advice on antidepressants specifically SSRI's and decrease in sex drive? I have been placed on other antidepressants and they do not help and the only ones that I can seem to function on mentally are SSRI's specifically Paxil 40mg.
Thank you!

A:   SSRIs do work well for many with depression and are generally quite safe. Unfortunately, many do notice a decrease in sex drive. Sometimes addition of a different kind of antidepressant, bupropion (Wellbutrin) can help restore sexual interest and feelings.

This is described more fully in my website article on sexual problems.

Hope this is helpful.

Geoffrey Redmond, MD


Read Other Questions ->

Read Articles on Similar Subjects ->

Search for topic ->

Home  Consultation  Help for Hormone Problems   Question of the Month   FAQ
Newsletter  Media Coverage 
Links  Biography  Research   Privacy Statement   Map to Clinic

Information provided by Hormone Center of New York  212-338-0002
Copyright © 2008 Hormone Center of New York.
E-mail: info@hormonehelpny.com 
 

This web site is not intended as a substitute for medical advice.
The reader should regularly consult a physician in all matters relating to his/her health,
and particularly in respect of any symptoms that may require diagnosis or medical attention.

Copyright © 2008 Hormone Center of New York.  Last modified: 03/23/08
Site designed and hosted by